RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 361–366 (Mi mz6689)  

This article is cited in 1 scientific paper (total in 1 paper)

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR

Theory of integral representations of rings

A. V. Roiter

Institute of Mathematics, Academy of Sciences of Ukrainian SSR

Full text: PDF file (598 kB)

English version:
Mathematical Notes, 1968, 3:3, 228–230

Bibliographic databases:

UDC: 512.4

Citation: A. V. Roiter, “Theory of integral representations of rings”, Mat. Zametki, 3:3 (1968), 361–366; Math. Notes, 3:3 (1968), 228–230

Citation in format AMSBIB
\Bibitem{Roi68}
\by A.~V.~Roiter
\paper Theory of integral representations of rings
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 361--366
\mathnet{http://mi.mathnet.ru/mz6689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=231859}
\zmath{https://zbmath.org/?q=an:0189.03902|0172.05002}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 228--230
\crossref{https://doi.org/10.1007/BF01387340}


Linking options:
  • http://mi.mathnet.ru/eng/mz6689
  • http://mi.mathnet.ru/eng/mz/v3/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Yakovlev, “To the memory of Andrei Vladimirovich Roiter”, J. Math. Sci. (N. Y.), 145:1 (2007), 4831–4835  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020